# SDR SWAA2021081895081

- Difficulty date: July 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM UPPER CHORD BS 986 LBL 45 WL 208 ; / [01] BLENDED CORROSION ON FLOOR BEAM UPPER CHORD BS 986 LBL 45 WL 208 PER SRM 51-10-02. MAXIMUM MATERIAL REMOVED WAS 1'X1'X.065'. FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.; [02] VERIFIED; [03] VERIFIED EVALUATION FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.; [04] REMOVED FASTENER AND ADJACENT STRUCTURES TO GET ACCESS TO REPAIR AREA I.A.W SRM 53-70-51-2R-4 PAR 4.A(1); [07] VERIFIED CORRECTIVE ACTIONS #4;#5 AND #6. ACCOMPLISHED A DETAILED VISUAL INSPECTION OF THE CUT EDGE TO ENSURE THERE IS NO DAMAGE CAUSED BY CORROSION. NO DEFECTS NOTED; [08] ET INSPECTED CUT EDGE AND HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23 AND PROCEDURE 16; NO CRACKS NOTED. CAL ID IS000450 N500D; [09] INSTALLED FOD PROTECTION ALONG REPAIR AREA PER AMM 20-60-07; [10] REMOVED INITIAL RIVET THAT PLUGS THE TOOLING HOLE IN THE WEB OF THE INITIAL FLOOR BEAM PER SRM 53-70-51-2R-4 REPAIR 4 PAR 4.E; [11] HFEC INSPECTED OPEN HOLE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071 EQUIP ID#;[28] REMOVED AND REPAIRED THE DAMAGE FLANGES OF THE UPPER CHORD OF THE FLOOR BEAM BS986 RBL3-LBL 50 WL208 I.A.W SRM 53-70-51-2R-4 REPAIR 4; [29] RII INSPECT
